Chinese Quarterly Journal of Mathematics ›› 2025, Vol. 40 ›› Issue (1): 93-102.doi: 10.13371/j.cnki.chin.q.j.m.2025.01.009

Previous Articles     Next Articles

On α-Bloch Functions in Several Complex Variables

  

  1. Department of Applied Mathematics, Anhui University of Technology, Maanshan 243032, China
  • Received:2024-02-27 Online:2025-03-30 Published:2025-03-30
  • Contact: YANG Liu E-mail:yangliu6@ahut.edu.cn
  • About author:ZHU Ting (1997-), female, native of Yuncheng, Shanxi, master student of Anhui University of Technology, engages in complex analysis; YANG Liu (1986-), male, native of Bozhou, Anhui, associate professor of Anhui University of Technology, engages in complex analysis.
  • Supported by:
    Supported by Natural Science Research Project for Colleges and Universities of Anhui Province (Grant No. 2022AH050329); Yunnan Provincial Department of Education Fund (Grant No. 2025J0376).

Abstract: In this paper, we establish characterizations of α-Bloch functions and little α-Bloch functions on the unit ball as well as the unit polydisk of Cm, which generalize and improve results of Aulaskari-Lappan, Minda, Aulaskari-Wulan, and Wu. Some examples are also given to complement our theory.

Key words: α-Bloch function, Little α-Bloch function, Several complex variables, Partial , derivative

CLC Number: